Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Little Rock, AR

April 25, 2011Baxter County, Boone County, Marion County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 25, 2011, 7:00 AM CDT for Baxter County, Boone County, Marion County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 7:00 AM CDT (12:00 UTC)
Expired
Apr 25, 2011, 10:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Baxter County, AR, Boone County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WGUS54 KLZK 251200
FFWLZK
ARC005-009-089-251500-
/O.NEW.KLZK.FF.W.0020.110425T1200Z-110425T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
  MARION COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1000 AM CDT

* AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  RAIN CONTINUING OVER NORTHERN ARKANSAS. VERY HEAVY RAIN HAS        
  ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY 
  RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE            
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING       
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  YELLVILLE...          MOUNTAIN HOME...      HARRISON...
  WININGTON...          WILLIS...             VALLEY SPRINGS...
  SHIPP...              SELF...               SALESVILLE...
  RUSH...               ROBINSON PT LNDG...   ROBERSON HOLLOW...
  RED BANK...           PYATT...              OZARK ISLE...
  OMAHA...              OLVEY...              NORFORK DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3649 9215 3615 9220 3614 9221 3609 9221
      3614 9330 3649 9331

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 6:41 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 25, 6:41 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
641 AM CDT MON APR 25 2011

.AVIATION...
LINE OF THUNDERSTORMS CROSSING STATE LINE FROM OKLAHOMA...WHILE
ANOTHER LINE WAS ACROSS THE MISSOURI BORDER. OKLAHOMA LINE WILL
MOVE EAST WITH KHOT AND KLIT AFFECTED IN THE NEXT 3 HOURS. NOT
SURE IF IT WILL HOLD TOGETHER LONG ENOUGH FOR KPBF AND KLLQ...BUT
DID INDICATED VCTS AT THESE SITES. UP NORTH...HAVE VCTS/SHRA FOR
LINE THIS MORNING...AND THINK THERE WILL BE A BREAK DURING MID
DAY...BUT HAVE TEMPO GROUPS FOR THIS AFTERNOON WHEN CONVECTION IS
MORE LIKELY TO OCCUR. MODELS ARE HINTING AT ANOTHER LINE OF
CONVECTION OVER THE SOUTHEAST SITES LATER TONIGHT...AND HAVE TSRA
PREVAILING OVERNIGHT.
&&

.PREV DISCUSSION... /ISSUED 545 AM CDT MON APR 25 2011/

SHORT TERM...TODAY THROUGH TUESDAY
A VERY ACTIVE WEATHER PATTERN WILL BE NOTED TODAY/TUESDAY ACROSS
ARKANSAS. THE PATTERN WILL FEATURE A WOBBLING FRONT AND TWO
SIGNIFICANT STORM SYSTEMS ARRIVING FROM THE SOUTHERN PLAINS.
MOISTURE WILL BE SUBSTANTIAL SURROUNDING THE FRONT...AND THIS
WILL LEAD TO WIDESPREAD HEAVY RAIN AND FLASH FLOODING.

OVERALL...TWO TO MORE THAN SIX INCHES OF RAIN IS IN THE FORECAST
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH HAS BEEN POSTED
FOR TEN NORTHERN COUNTIES THROUGH EARLY TUESDAY...AND FOR MUCH
OF CENTRAL/SOUTHERN ARKANSAS THROUGH EARLY WEDNESDAY AS THE
WOBBLING FRONT SHIFTS TOWARD THE LOUISIANA BORDER.

SYSTEM ONE WILL BE HERE BY LATE THIS AFTERNOON/EVENING...AND WILL
TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THE STORMS TO WATCH WILL
MOVE FROM NORTHEAST TEXAS/SOUTHEAST OKLAHOMA INTO SOUTHWEST
ARKANSAS...AND WILL CONTINUE SPREADING RAPIDLY TO THE NORTHEAST.
SEVERE WEATHER WILL BE LIKELY WITH THESE STORMS...WITH TORNADOES
EXPECTED GIVEN HIGH SHEAR VALUES.

IT WILL BE WINDY SURROUNDING THIS SYSTEM...AND POSTED A LAKE
WIND ADVISORY FOR MUCH OF THE STATE LATE THIS MORNING THROUGH THIS
EVENING. GUSTY SOUTH/SOUTHWEST WINDS ARE EXPECTED.

SYSTEM TWO WILL BRING ANOTHER SEVERE WEATHER EVENT TUESDAY
AFTERNOON/NIGHT...MAINLY TO THE SOUTHEAST HALF OF THE STATE.
QPF DURING THIS EVENT LOOKS VERY IMPRESSIVE/SCARY...WITH A
LOT OF RAIN FALLING IN JUST A FEW HOURS.

LONG TERM...WEDNESDAY THROUGH SUNDAY
AS SECOND UPPER SYSTEM MOVES ACROSS THE STATE TUESDAY NIGHT...RAIN
CHANCES WILL CONTINUE THROUGH THE OVERNIGHT HOURS. AS SURFACE LOW
MOVES NORTHEAST...PRECIPITATION WILL BEGIN TO TAPER OFF DURING THE
DAY ON WEDNESDAY. HIGH PRESSURE WILL THEN MOVE INTO THE STATE...WITH
DRY WEATHER RETURNING...HELPING THE REGION TO DRY OUT. NEXT SYSTEM
WILL MOVE INTO THE STATE SATURDAY...BUT MODELS ARE DISAGREEING ON
TIMING. HAVE GONE MORE WITH A EUROPEAN TREND...AND KEPT POPS IN FOR
SUNDAY.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...58
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL REMAINS A CONCERN ACROSS THE STATE...AS SHOWERS
AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS
THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY
HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH
FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE
AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY AND
TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED
TORNADOES...AS THE AREA IS IN A MODERATE RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY APPROACH OVER 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT
THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE MAIN CONCERNS WILL AGAIN BE
VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Apr 25, 1:05 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 AM CDT MON APR 25 2011

ARZ033-044>046-250650-
LONOKE AR-PRAIRIE AR-PULASKI AR-WHITE AR-
105 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE...WESTERN
PRAIRIE...LONOKE AND PULASKI COUNTIES UNTIL 145 AM CDT...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAYFLOWER TO 2
MILES SOUTHWEST OF MURRAY LOCK AND DAM TO 2 MILES SOUTHEAST OF
COLLEGEVILLE...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERWOOD...           N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  LONOKE...             LITTLE ROCK AFB...
  JACKSONVILLE...       HAZEN...              DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   CABOT...              WRIGHTSVILLE...
  WARD...               TOLTEC MOUNDS SP...   THURMAN...
  TERRY LOCK AND DAM... SYLVANIA...           SYLVAN HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 127 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 141 AND 196.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 8.

LAT...LON 3460 9160 3455 9223 3458 9224 3459 9234
      3463 9234 3463 9244 3477 9239 3493 9240
      3493 9223 3502 9222 3502 9213 3505 9212
      3511 9148 3490 9148
TIME...MOT...LOC 0604Z 260DEG 44KT 3496 9227 3479 9226
          3463 9234

46
Special weather statement, Apr 25, 1:39 AM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
139 AM CDT MON APR 25 2011

ARZ025-033-034-250725-
JACKSON AR-WHITE AR-WOODRUFF AR-
139 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...WOODRUFF AND
SOUTHERN JACKSON COUNTIES UNTIL 230 AM CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WRIGHTS CORNER TO NEAR KENSETT TO 2 MILES SOUTHEAST OF MCRAE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            WEST POINT...         TUPELO...
  STEPROCK...           RUSSELL...            PRYOR...
  PATTERSON...          MCFADDEN...           MCCRORY...
  KENSETT...            JUDSONIA...           HURRICANE LAKE WMA...
  HIGGINSON...          GEORGETOWN...         BALD KNOB...
  ALGOA...              WORDEN...             WIVILLE...

&&

LAT...LON 3513 9104 3508 9144 3510 9147 3509 9158
      3506 9158 3505 9165 3507 9171 3504 9181
      3503 9187 3523 9171 3546 9170 3554 9103
TIME...MOT...LOC 0640Z 260DEG 45KT 3537 9158 3525 9158
          3511 9169

46
Special weather statement, Apr 25, 2:03 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 AM CDT MON APR 25 2011

ARZ034-046-047-250750-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
203 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...PRAIRIE AND
NORTHERN MONROE COUNTIES UNTIL 245 AM CDT...

AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
EDWARDS TO 3 MILES WEST OF BARRETTSVILLE TO 3 MILES SOUTH OF
MCCREANOR...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              BRINKLEY...           HUNTER...
  HALLSVILLE...         FREDONIA (BISCOE)...  DES ARC...
  DE VALLS BLUFF...     DAGMAR WMA...         BARRETTSVILLE...
  ALLENDALE...          ALFREY...             ZENT...
  WIVILLE...            TOLLVILLE...          SCREETON...
  PENROSE...            MCCLELLAND...         KEEVIL...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 186 AND 218.

&&

LAT...LON 3500 9114 3492 9114 3487 9109 3479 9109
      3470 9169 3492 9169 3492 9177 3504 9180
      3507 9171 3503 9163 3503 9158 3509 9158
      3511 9142 3514 9146 3520 9103 3501 9104
TIME...MOT...LOC 0703Z 255DEG 42KT 3503 9167 3488 9163
          3476 9172

46
Special weather statement, Apr 25, 2:31 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 AM CDT MON APR 25 2011

ARZ053>055-062-250815-
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
231 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRING...CENTRAL
GRANT...NORTHWESTERN DALLAS AND NORTHEASTERN CLARK COUNTIES UNTIL 315
AM CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALPINE RIDGE PARK TO
2 MILES SOUTHWEST OF DEGRAY TO 3 MILES NORTHWEST OF SHILOH...AND
MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN...           MALVERN...            DEGRAY LAKE...
  ARKADELPHIA...        THIEL...              PRATTSVILLE...
  POYEN...              PERLA...              LEOLA...
  DOGWOOD...            DEGRAY LAKE SP...     CANE CREEK...
  CADDO VALLEY...       WILLOW...             MIDWAY...
  MARCUS...             LONO...               JOAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 68 AND 94.

LAT...LON 3445 9236 3435 9230 3415 9233 3404 9321
      3415 9319 3430 9326
TIME...MOT...LOC 0731Z 255DEG 44KT 3428 9312 3418 9307
          3410 9308

46
Local storm report, Apr 25, 5:37 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
537 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             ATKINS                  35.24N 92.95W
04/24/2011  E1.00 INCH       POPE               AR   PUBLIC

&&

58
Local storm report, Apr 25, 6:05 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
605 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             JERUSALEM               35.40N 92.82W
04/24/2011  E1.50 INCH       CONWAY             AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PING PONG BALL SIZE HAIL.

0246 PM     HAIL             3 S ASH FLAT            36.18N 91.61W
04/24/2011  M1.00 INCH       SHARP              AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL JUST OUTSIDE
            OF ASH FLAT.

0514 PM     FUNNEL CLOUD     2 SSE ELGIN             35.72N 91.29W
04/24/2011                   JACKSON            AR   EMERGENCY MNGR

0836 PM     HAIL             MOUNT MAGAZINE          35.17N 93.65W
04/24/2011  E2.75 INCH       LOGAN              AR   AMATEUR RADIO

0838 PM     HAIL             5 E WALDRON             34.90N 94.01W
04/24/2011  M1.00 INCH       SCOTT              AR   AMATEUR RADIO

            THUNDERSTORM WIND GUSTS OF 60 MPH WERE ALSO MEASURED AT
            THE SAME TIME THE HAIL WAS FALLING

0841 PM     HAIL             3 WSW WAVELAND          35.10N 93.68W
04/24/2011  E1.00 INCH       YELL               AR   LAW ENFORCEMENT

0849 PM     HAIL             HAVANA                  35.11N 93.53W
04/24/2011  E1.75 INCH       YELL               AR   LAW ENFORCEMENT

0940 PM     HAIL             4 W CENTERVILLE         35.12N 93.24W
04/24/2011  E2.75 INCH       YELL               AR   AMATEUR RADIO

1002 PM     TSTM WND DMG     1 S ST. VINCENT         35.29N 92.73W
04/24/2011                   CONWAY             AR   FIRE DEPT/RESCUE

            TREES DOWN ACROSS HIGHWAY 95.

1013 PM     FLASH FLOOD      WALDRON                 34.90N 94.09W
04/24/2011                   SCOTT              AR   AMATEUR RADIO

            GREENRIDGE ROAD IN WALDRON IS UNDER WATER AND IMPASSABLE.

1130 PM     HAIL             ATKINS                  35.24N 92.95W
04/24/2011  E1.00 INCH       POPE               AR   PUBLIC

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min
Apr 25, 3:50 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp, Stone25 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.